# SDR CWQ2004F00000

- Difficulty date: May 13, 2003
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600276
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Vane
- Part number: 651207212
- Condition: Cracked
- Location: Naca Scoop
- Component: Transition Duct
- Component part number: 6512072101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE INSP LOOKED INTO DORSAL NACA SCOOP AND SAW THE UPPER AIR VANE PART NR 651207212 WITH A 2 INCH PIECE MISSING.  GAINED ACCESS THROUGH BAGGAGE AREA, REMOVED BROKEN VANE ALSO LOCATED MISSING PART DOWN STREAM PAST ACM AND FRESH AIR CHECK VALVE AND OVERHEAD BLOWER WEDGED IN DUCT WORK ON AFT BULKHEAD.  NO DAMAGE WAS NOTICED ON BLOWER FAN OR CHECK VALVE.  FIT AND INSTALLED NEW AIR VANE WITH RELIEF HOLE PLACED AT INTERSECTION OF V CUT.  IAW 560 SRM WITH LIBERAL AMOUNTS OF EA 9309.  REINSTALLED ITEMS REMOVED FOR ACCESS AND LOCATION OF MISSING PART. CLOSED UP BAGGAGE AREA.
